Facebook Pixel

unusual bleeding after stopping taking up my diane pills

By September 25, 2011 - 7:49pm
Rate This

i had PCOS and taking up pills for almost 3yrs.the last pill i used is diane,last two months(july-aug.-spet.4(5) .i've decided to stop taking up pills and planning in getting pregnantT then got my period on sept.8-13...my bf and i had a unprotected sex(sept.16-17)...then last sept.23 up to now,'been experiencing vaginal bleeding just like having my period again....is it a withdrawal effect of the pills i take in before?

Add a Comment4 Comments

Hi there,

Since you have PCOS, keep in mind that birth control pills maintain your period regular. So, coming off of the pills you may notice that your period all of a sudden goes from being regular to irregular. If you do have any cysts, this could be the reason.

However, it is also possible that since you recently came off the birth control pills, you could be experiencing odd cycles until your period regulates itself again. If this persists, please consult with your doctor to determine if PCOS is the cause.

Best wishes and good luck ttc!


September 26, 2011 - 3:38am
(reply to Rosa Cabrera RN)

i had my last ultrasound result last week of MAY these year,and it appeared that there is no more cyst on my both ovaries...how do i get pregnant without taking up any medications? is it a 50-50 chance?

September 26, 2011 - 9:01am
(reply to .)

Unfortunately, cysts can reappear even if they were not present in May. You will have to ask your doctor about ways to conceive because although there are women with PCOS who can conceive without medication, it is all based on your individual situation and the person who knows your history best is your doctor. Keep thinking positive thoughts, it is possible and worst case scenario, you may have to take medications to help you conceive.

Wishing you the best,


September 27, 2011 - 8:11am
(reply to Rosa Cabrera RN)

thank's a lot ma'am.Godbless!

September 27, 2011 - 8:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.